# SDR QXEA2013012500199

- Difficulty date: January 25, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR FWD FRAME HAS MULTIPLE CORRODED NUT PLATES UNDER STOP FITTINGS AND AT LINER ATTACH POINTS.  REMOVED INNER SKIN AT FWD FRAME AND 2 BRACKETS FROM FWD FRAME FOM IAW SRM 51-42-05-02-01 AND AMM 20-10-01-430-801.  REMOVED DAMAGED NUT PLATES FROM BRACKETS IAW SRM 51-42-05-02-01.  NO CORROSION FOUND ON BRACKETS AT NUT PLATE LOCATIONS.  INSTALLED NUT PLATES IAW SRM 51-42-05-02-01. REMOVED NUT PLATES FROM STOP FITTING IAW RD 8/4-52-492.  NO CORROSION FOUND ON STOP FITTINGS AT REPAIR LOCATIONS. ALODINED AND PRIMED AREA OF REPAIRS AND INSTALLED STOP FITTING FASTENERS IAW RD 8/4-52-492.  INSTALLED 2 BRACKETS IAW SRM 51-42-05-02-01 AND 51-41-05-00-01. PRIMED AND APPLIED CPC IAW SRM 51-25-10-02-01 AND AMM 51-25-01-390-801. INSTALLED INNER SKIN AT FWD FRAME IAW SRM 51-42-45-02-01.
